Items where Author / Artist / Editor is "Sharples, Nicholas"

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Olson, Eric J., Robinson, James C. and Sharples, Nicholas (2016) Generalised Cantor sets and the dimension of products. Mathematical Proceedings of the Cambridge Philosophical Society, 160 (1). pp. 51-75. ISSN 0305-0041

Robinson, James, Sadowski, Witold and Sharples, Nicholas (2013) On the regularity of Lagrangian trajectories corresponding to suitable weak solutions of the Navier-Stokes equations. Procedia IUTAM, 7 . pp. 161-166.

Robinson, James and Sharples, Nicholas (2013) Dimension prints and the avoidance of sets for flow solutions of non-autonomous ordinary differential equations. Journal of Differential Equations, 254 . pp. 4144-4167.

Robinson, James and Sharples, Nicholas (2012) Strict inequality in the box-counting dimension product formulas. Real Analysis Exchange, 38 (1). pp. 95-120.

This list was generated on Tue Aug 20 05:05:57 2019 BST.